Translator Disclaimer
Fall 2014 On injective resolutions of local cohomology modules
Tony J. Puthenpurakal
Illinois J. Math. 58(3): 709-718 (Fall 2014). DOI: 10.1215/ijm/1441790386

Abstract

Let $R=K[X_{1},\ldots,X_{n}]$ where $K$ is a field of characteristic zero. Let $I$ be an ideal in $R$ and let $M=H^{i}_{I}(R)$ be the $i$th-local cohomology module of $R$ with respect to $I$. Let $c=\operatorname{injdim} M$. We prove that if $P$ is a prime ideal in $R$ with Bass number $\mu_{c}(P,M)>0$ then $P$ is a maximal ideal in $R$.

Citation

Download Citation

Tony J. Puthenpurakal. "On injective resolutions of local cohomology modules." Illinois J. Math. 58 (3) 709 - 718, Fall 2014. https://doi.org/10.1215/ijm/1441790386

Information

Received: 25 February 2014; Revised: 15 April 2015; Published: Fall 2014
First available in Project Euclid: 9 September 2015

zbMATH: 1330.13029
MathSciNet: MR3395959
Digital Object Identifier: 10.1215/ijm/1441790386

Subjects:
Primary: 13D45
Secondary: 13D02, 13H10

Rights: Copyright © 2014 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.58 • No. 3 • Fall 2014
Back to Top